# SDR 95ZZZX7031

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27343
- Make and model: Piper PA-31-350
- Aircraft serial: 317752163
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Loose Crimp Nut
- Location: Thermo Bypass
- Part time: 300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER LYCOMING SB 518C, A NUT WAS FOUND LOOSE ON SHAFT.  NOTE THAT SERIAL NUMBER OF THIS UNIT IS BEYOND RANGE OF SERVICE BULLETIN AND, THEORETICALLY, HAS BEEN REDESIGNED TO ELIMINATE THIS PROBLEM.  (FIFTH VERNATHERM WITH PROBLEM FOUND IN LAST TWO WEEKS.)
